A1 Journal article (refereed)
Équidistribution, comptage et approximation par irrationnels quadratiques (2012)


Parkkonen, J., & Paulin, F. (2012). Équidistribution, comptage et approximation par irrationnels quadratiques. Journal of Modern Dynamics, 6 (1), 1-40. doi:10.3934/jmd.2012.6.1


JYU authors or editors


Publication details

All authors or editors: Parkkonen, Jouni; Paulin, Frédéric

Journal or series: Journal of Modern Dynamics

ISSN: 1930-5311

Publication year: 2012

Volume: 6

Issue number: 1

Pages range: 1-40

Publisher: American Institute of Mathematical Sciences (AIMS)

Place of Publication: Springfield, MO 65801, USA

Publication country: United States

Publication language: French

DOI: http://doi.org/10.3934/jmd.2012.6.1

Open Access: Publication channel is not openly available


Keywords: counting

Free keywords: Equidistribution; quadratic irrational; hyperbolic manifold; binary quadratic form; perpendicular geodesic.


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2012

JUFO rating: 1


Last updated on 2020-15-10 at 21:25